# SDR EIA990144

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC - DURIGN C-CHECK, LONGERON 27R WAS FOUND TO HAVE CORROSION AT STATION 880.  REMOVED 27R LONGERON PER SRM 51-30-2 PAGE 1-14.  REMOVED CORROSION, FOUND CRACK ON CAP ANGLE, OUT OF LIMITS PER SRM 53-01 PAGE 4-6.  INSTALLED NEW CAP ANGLE.  (M)
